# SDR DALA2016050403633

- Difficulty date: April 20, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,244 hours, 36,492 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER UPPER SKIN HAS DAMAGE THAT SHOWS A DIS-BOND INDICATION AT BS 70,14.  AFT OF L/E.  REMOVED DAMAGE AND CONTAINED.  INSTALLED REPAIR IAW SRM.
